VOL. 39 · NO. 2 | 2009
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 39 (2), (2009)
No abstract available
Articles
A. Aizpuru, C. Pérez-Eslava, J.B. Seoane-Sepúlveda
Rocky Mountain J. Math. 39 (2), 367-380, (2009) DOI: 10.1216/RMJ-2009-39-2-367
KEYWORDS: Matrix summability, weakly unconditionally Cauchy series, Orlicz-Pettis theorem, 40C05, 46B45, 46B15
No abstract available
Elena Barbieri, Alberto Cavicchioli, Fulvia Spaggiari
Rocky Mountain J. Math. 39 (2), 381-398, (2009) DOI: 10.1216/RMJ-2009-39-2-381
KEYWORDS: Three-manifolds, group presentations, spines, orbifolds, polyhedral schemata, Branched coverings, 57M12, 57M25, 57M50, 57M60
No abstract available
V. Bautista-Ancona, J. Diaz-Vargas, J.L. Maldonado-Bazán
Rocky Mountain J. Math. 39 (2), 399-412, (2009) DOI: 10.1216/RMJ-2009-39-2-399
No abstract available
Danilo Bazzanella
Rocky Mountain J. Math. 39 (2), 413-421, (2009) DOI: 10.1216/RMJ-2009-39-2-413
KEYWORDS: Prime numbers between powers, primes in short intervals, 11NO5
No abstract available
Kathrin Bringmann, Shuichi Hayashida
Rocky Mountain J. Math. 39 (2), 423-435, (2009) DOI: 10.1216/RMJ-2009-39-2-423
KEYWORDS: 11F41, 11F50, 11F66
No abstract available
Darin Brown
Rocky Mountain J. Math. 39 (2), 437-454, (2009) DOI: 10.1216/RMJ-2009-39-2-437
No abstract available
Youngju Choie, Olav K. Richter
Rocky Mountain J. Math. 39 (2), 455-462, (2009) DOI: 10.1216/RMJ-2009-39-2-455
KEYWORDS: 11F50, 11F41, 11F55
No abstract available
Brian L. Davis, Iwo Labuda
Rocky Mountain J. Math. 39 (2), 463-484, (2009) DOI: 10.1216/RMJ-2009-39-2-463
KEYWORDS: Upper semi continuous set-valued map, active boundary, Choquet kernel, Văıns˘te˘ın-Choquet-Dolecki theorem, compact filter base, ‎54C60‎
No abstract available
Anton Deitmar
Rocky Mountain J. Math. 39 (2), 485-507, (2009) DOI: 10.1216/RMJ-2009-39-2-485
No abstract available
Anar Dosi
Rocky Mountain J. Math. 39 (2), 509-526, (2009) DOI: 10.1216/RMJ-2009-39-2-509
KEYWORDS: The inversion constant of an operator, nonassociative stable Banach algebra, cohomologies of Banach-Jordan algebras, 46H05, 46H70
No abstract available
Paulius Drungilas, Artūras Dubickas
Rocky Mountain J. Math. 39 (2), 527-543, (2009) DOI: 10.1216/RMJ-2009-39-2-527
KEYWORDS: Height 1 polynomials, Newman polynomials, roots of unity, units, Power series, beta-expansions, 11R04, 11R09, 11R18, 12D10
No abstract available
Ľubica Holá, Dušan Holý
Rocky Mountain J. Math. 39 (2), 545-562, (2009) DOI: 10.1216/RMJ-2009-39-2-545
KEYWORDS: USCO map, minimal usco map, densely continuous form, quasicontinuous function, subcontinuous function, cardinal invariants, 54C35‎, 54B20, 54C08
No abstract available
Majid Hosseini
Rocky Mountain J. Math. 39 (2), 563-572, (2009) DOI: 10.1216/RMJ-2009-39-2-563
No abstract available
Liu Huaning, Zhang Wenpeng
Rocky Mountain J. Math. 39 (2), 573-589, (2009) DOI: 10.1216/RMJ-2009-39-2-573
KEYWORDS: character sums, Cochrane sums, an integer and its inverse, 11L40, 11F20, 11A07
No abstract available
R. Kaya, Ö. Gelişgen, S. Ekmekçi, A. Bayar
Rocky Mountain J. Math. 39 (2), 591-603, (2009) DOI: 10.1216/RMJ-2009-39-2-591
KEYWORDS: isometry, distance, metric, taxicab distance, Chinese checkers metric, dihedral group, symmetry groups, 51B20, 51F99, 51K05, 51K99, 51N25
No abstract available
Fabio Nicola
Rocky Mountain J. Math. 39 (2), 605-618, (2009) DOI: 10.1216/RMJ-2009-39-2-605
KEYWORDS: 32W10, 35A07
No abstract available
R.S. Pathak, Gireesh Pandey
Rocky Mountain J. Math. 39 (2), 619-631, (2009) DOI: 10.1216/RMJ-2009-39-2-619
KEYWORDS: W -type spaces, continuous wavelet transform, ‎42C40, 46F12, 46F15
No abstract available
E. Savaş, H. Şevli, B.E. Rhoades
Rocky Mountain J. Math. 39 (2), 633-644, (2009) DOI: 10.1216/RMJ-2009-39-2-633
KEYWORDS: Bounded operator, factorable matrices, Rhaly matrices, Ak spaces, 40D15
No abstract available
Temba Shonhiwa
Rocky Mountain J. Math. 39 (2), 645-651, (2009) DOI: 10.1216/RMJ-2009-39-2-645
KEYWORDS: convolution, core function, multiplicative, completely multiplicative, quadratic function, 11A25, 11P81, 11B50, 11B65, 11B75, 11Y70
No abstract available
Khalifa Trimèche
Rocky Mountain J. Math. 39 (2), 653-681, (2009) DOI: 10.1216/RMJ-2009-39-2-653
KEYWORDS: Noncompact semi-simple Lie groups, convolution product of distributions, spherical transform of distributions, hypoelliptic convolution equations, hypoelliptic distributions, 22E46, 44A35, ‎43A32
No abstract available
Shanhe Wu
Rocky Mountain J. Math. 39 (2), 683-687, (2009) DOI: 10.1216/RMJ-2009-39-2-683
KEYWORDS: Wilker's inequality, exponent, Extension‎, refinement, 26D15
No abstract available
Zhaoyin Xiang, Chunlai Mu, Yulan Wang
Rocky Mountain J. Math. 39 (2), 689-705, (2009) DOI: 10.1216/RMJ-2009-39-2-689
KEYWORDS: Non-Newtonian polytropic filtration equations, nonlinear boundary flux, global existence, Blow-up, critical curve, 35K50, 35K55, 35K65, 35B33
No abstract available
Back to Top